# SDR VSTA9602001

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 6573799501
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE AIRPORT, DUE TO AIRFRAME VIBRATION.  REPLACED LT ELEVATOR TRIM TAB.
